# SDR CALA2013122393875

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 53,877 hours, 21,559 cycles
- Engine: Iae V2522A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1358
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENG 2 START FAULT, NO ROTATION.  TRAILING AIRCRAFT REPORTED OBSERVING SPARKS FROM THE COWLING.  REPLACED STARTER IAW MM.  PERFORMED DRY MOTOR LEAK TEST.  STARTER OPERATES NORMALLY.
